# SDR AALA961183

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pnl
- Condition: Corroded
- Location: Bs 1158-1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AFT LAVATORY FLOOR CORRODED THREE PLACES AND AROUND THE PUMP SHUTE TO THE ANGLE AT THE DITCHING PANELS.  MADE STAINLESS STEEL WEB REPAIR, CAD-PLATED AND PRIMED AND INSTALLED WITH 870 SEALER REF SRM 51-40-2.  (M)
